Open Access
Translator Disclaimer
2012 Explicit Iterative Method for Variational Inequalities on Hadamard Manifolds
Muhammad Aslam Noor, Khalida Inayat Noor
J. Appl. Math. 2012(SI03): 1-8 (2012). DOI: 10.1155/2012/691806

Abstract

An explicit iterative method for solving the variational inequalities on Hadamard manifold is suggested and analyzed using the auxiliary principle technique. The convergence of this new method requires only the partially relaxed strongly monotonicity, which is a weaker condition than monotonicity. Results can be viewed as refinement and improvement of previously known results.

Citation

Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. "Explicit Iterative Method for Variational Inequalities on Hadamard Manifolds." J. Appl. Math. 2012 (SI03) 1 - 8, 2012. https://doi.org/10.1155/2012/691806

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47022
MathSciNet: MR2935545
Digital Object Identifier: 10.1155/2012/691806

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top